# SDR DALA1167107008

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 44,253 hours, 5,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE OVERHEAD EXIT EMERGENCY SIGN AT DOOR 1L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE PUSH PIN AT THE CONNECTOR DISCONNECTED AND RESEATED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE PIN WAS RESEATED.  (2011-D1392)
